# SDR SIMA20160318002

- Difficulty date: March 18, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 39,092 hours, 35,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND A CRACK AT A FASTENER HOLE ON FRAME 75, BETWEEN STRINGERS 2R & 3R.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON CRACK AT FASTENER HOLE IAW ERS-EM-53MR-1980.  REPAIR MATERIALS, DOUBLER 2024T3 .080, FILLER 2024T3 .063, REPAIR ANGLE 2024T3 .050, REPAIR ANGLE FILLER 2024T3 .032.
